Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 82, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 21, 2014, 7:52 PM EDT for 5 counties in Indiana. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 21, 2014, 8:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 8:16 PM EDT | TSTM WND DMG | 4 S Covington, IN | TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941
WUUS53 KIND 212352
SVRIND
INC045-107-121-165-171-220030-
/O.NEW.KIND.SV.W.0082.140621T2352Z-140622T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN PARKE COUNTY IN WEST CENTRAL INDIANA...
NORTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
SOUTHWESTERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 830 PM EDT
* AT 748 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
COVINGTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COVINGTON...VEEDERSBURG...PERRYSVILLE...CAYUGA...LODI...YEDDO...
NEWTOWN...KINGMAN...MELLOTT...HILLSBORO...WINGATE...TURKEY RUN
STATE PARK...BLOOMINGDALE...WALLACE...WAYNETOWN AND MARSHALL.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 1 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4028 8754 4030 8753 4017 8697 3977 8718
3996 8754
TIME...MOT...LOC 2352Z 293DEG 26KT 4013 8747
HAIL...0.75IN
WIND...60MPH
$$
NIELD2 follow-up statements
022
WWUS53 KIND 220016
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
816 PM EDT SAT JUN 21 2014
INC165-171-220026-
/O.CAN.KIND.SV.W.0082.000000T0000Z-140622T0030Z/
WARREN IN-VERMILLION IN-
816 PM EDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VERMILLION AND
SOUTHWESTERN WARREN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4004 8742 4005 8743 4007 8741 4010 8742
4021 8738 4022 8735 4025 8731 4017 8697
3977 8718 3997 8743 4003 8743
TIME...MOT...LOC 0016Z 293DEG 26KT 4008 8735
$$
INC045-107-121-220030-
/O.CON.KIND.SV.W.0082.000000T0000Z-140622T0030Z/
PARKE IN-MONTGOMERY IN-FOUNTAIN IN-
816 PM EDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FOUNTAIN...
NORTHWESTERN MONTGOMERY AND NORTHWESTERN PARKE COUNTIES UNTIL 830 PM
EDT...
AT 814 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COVINGTON...
AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VEEDERSBURG...LODI...YEDDO...NEWTOWN...KINGMAN...WALLACE...
HILLSBORO...WAYNETOWN...MELLOTT...TURKEY RUN STATE PARK...WINGATE...
MARSHALL AND BLOOMINGDALE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 7 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4004 8742 4005 8743 4007 8741 4010 8742
4021 8738 4022 8735 4025 8731 4017 8697
3977 8718 3997 8743 4003 8743
TIME...MOT...LOC 0016Z 293DEG 26KT 4008 8735
HAIL...0.75IN
WIND...60MPH
$$
LEE/NIELD443
WWUS53 KIND 220023
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT SAT JUN 21 2014
INC045-107-121-220034-
/O.EXP.KIND.SV.W.0082.000000T0000Z-140622T0030Z/
PARKE IN-MONTGOMERY IN-FOUNTAIN IN-
823 PM EDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR FOUNTAIN...NORTHWESTERN
MONTGOMERY AND NORTHWESTERN PARKE COUNTIES WILL EXPIRE AT 830 PM
EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4004 8742 4005 8743 4007 8741 4010 8742
4021 8738 4022 8735 4025 8731 4017 8697
3977 8718 3997 8743 4003 8743
TIME...MOT...LOC 0024Z 293DEG 26KT 4002 8730
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:05 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 21, 7:05 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SAT JUN 21 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 339 PM EDT SAT JUN 21 2014 THUNDERSTORM CHANCES WILL RETURN TONIGHT AND CONTINUE THROUGH MUCH OF THE UPCOMING WEEK AS A FRONTAL BOUNDARY MOVES BACK INTO THE LOWER GREAT LAKES WITH A WARM MOIST AIRMASS ACROSS THE OHIO VALLEY. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL FOR EARLY SUMMER THROUGHOUT THE UPCOMING WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 339 PM EDT SAT JUN 21 2014 IN THE WAKE OF THE MORNING STRATUS...SKIES HAVE CLEARED OUT NICELY OVER THE NORTHERN HALF OF THE FORECAST AREA AS DRIER AIR AND SUBSIDENCE PRESENT ON THE BACK SIDE OF THE WEAK SURFACE RIDGE. TEMPS WERE PRIMARILY IN THE 80S AS OF 19Z...SLIGHTLY COOLER IN THE NORTHEAST COUNTIES. CONVECTION DEVELOPING OVER NORTHERN AND CENTRAL ILLINOIS ALONG INSTABILITY AND MOISTURE AXIS AS REMNANT MCV CROSSES THE MISSISSIPPI RIVER. MCV PROGGED TO TRACK EAST INTO THE LOWER GREAT LAKES BY THIS EVENING WITH CONVECTION INCREASING IN COVERAGE AND DEVELOPING INTO NORTHWEST COUNTIES BY 00Z. PRESENCE OF DRIER AIR AND MORE STABLE AIRMASS ARE INITIAL ISSUES WITH CONVECTIVE INTENSITY MAINTENANCE BUT AS WE MOVE INTO THE EVENING...AXIS OF HIGHER PWATS AND SLIGHTLY BETTER INSTABILITY SHOULD EXPAND INTO THE WABASH VALLEY AND AT VERY LEAST ENABLE STORMS TO MAKE IT INTO THE NORTHERN WABASH VALLEY. WITH THAT BEING SAID...BEST FORCING LIKELY TO PROGRESS EAST WITH THE MCV WHILE BETTER INSTABILITY AND DEEPER MOISTURE REMAIN BACK ACROSS ILLINOIS WHICH MAY LEAD TO CONVECTION SPLITTING AS IT DROPS ACROSS THE FORECAST AREA. WITH HIGH UNCERTAINTY STILL AT THIS LATE STAGE...WILL MAINTAIN CHANCE POPS OVER MUCH OF THE REGION TONIGHT...WITH THE HIGHEST POPS FOCUSED OVER THE NORTHWEST HALF OF THE FORECAST AREA. OTHER THAN AN ISOLATED DAMAGING WIND THREAT NOT OVERLY IMPRESSED WITH POTENTIAL FOR SEVERE WITH THE LIMITED FORCING AND INSTABILITY. STORMS THOUGH WILL BE CAPABLE OF GUSTY WINDS...HEAVY RAINFALL AND LIGHTNING AS THEY SPREAD IN. WITH THE CURRENT WATCH TO OUR NORTHWEST...WILL CONTINUE TO MONITOR. TEMPS...LEANED TOWARDS WARMER MET GUIDANCE FOR LOWS OVERNIGHT WITH CLOUDS/PRECIP IN THE AREA. MOST PLACES WILL REMAIN IN THE UPPER 60S. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 339 PM EDT SAT JUN 21 2014 FORECAST CHALLENGES ARE ON PRECIP CHANCES THROUGHOUT THE SHORT TERM AS PESKY FRONTAL BOUNDARY RETURNS INTO THE LOWER GREAT LAKES. SLOPPY UPPER LEVEL FLOW ACROSS THE OHIO VALLEY THROUGHOUT THE PERIOD AS REGION REMAINS IN QUASI-ZONAL FLOW WITH SEVERAL WAVES ALOFT PASSING THROUGH. PRESENCE OF THE OCCASIONAL FORCING IN THE UPPER LEVELS...THE NEARBY FRONTAL BOUNDARY AND THE MOIST UNSTABLE AIRMASS WILL PRESENT A PERIODIC THREAT FOR RAIN AND STORMS THROUGHOUT THE SHORT TERM. TRYING TO PLACE ANY SPECIFIC DETAIL IN THE FORECAST IN THIS SETUP IS ESSENTIALLY A LESSON IN FUTILITY. WITH THAT BEING SAID...BETTER CHANCES FOR STORMS APPEAR TO EXIST OVER THE SECOND HALF OF THE PERIOD AS A SURFACE WAVE TRACKS THROUGH THE GREAT LAKES FOLLOWED BY A STRONG WAVE ALOFT. LEFTOVER CONVECTION FROM TONIGHT MAY STILL BE ONGOING SUNDAY...BUT LOW CONFIDENCE IN PLACEMENT AND COVERAGE AS THE DAY PROGRESSES. MODEL SOUNDINGS INDICATING A POCKET OF DRIER AIR BUILDING DOWN BEHIND THE LEFTOVER PRECIP WITH A SUBTLE CAP DEVELOPING. THIS SHOULD SERVE TO LIMIT CONVECTIVE POTENTIAL AS THE DAY PROGRESSES BUT DO NOT THINK THE CAP WILL BE STRONG ENOUGH TO COMPLETELY MITIGATE CONVECTIVE DEVELOPMENT CONSIDERING AVAILABLE MOISTURE AND INSTABILITY. WILL MAINTAIN LOW CHANCE POPS THROUGHOUT THE DAY AND SUNDAY NIGHT AS WELL WITH THE BOUNDARY LIFTING NORTH THROUGH THE REGION. THE ARRIVAL AND PASSAGE OF A STRONGER SURFACE WAVE THROUGH THE GREAT LAKES ON MONDAY SHOULD PROMOTE GREATER CONVECTIVE COVERAGE DURING PEAK HEATING WITH AMPLE MOISTURE AND INSTABILITY. BEST CHANCES FOR PRECIP IN THE SHORT TERM LIKELY TO BE MONDAY NIGHT INTO TUESDAY AS A STRONGER UPPER WAVE SLOWLY TRACKS THROUGH THE OHIO VALLEY. PWATS PROGGED TO RISE BACK UP TO NEAR 2 INCHES AND WITH MORE FORCING ALOFT PRESENT...HIGH CHANCE TO LIKELY POPS ARE WARRANTED. SHOULD SEE CONVECTIVE COVERAGE DIMINISH TOWARDS TUESDAY EVENING AS THE WAVE SHIFTS EAST. HEAVY RAIN AND FLOODING ARE AGAIN LIKELY TO BE THE PRIMARY THREATS WITH STORMS THROUGHOUT THE PERIOD WITH MULTICELLULAR STORM MODE IN THE ABSENCE OF SUBSTANTIAL BL SHEAR AND HELICITY. BOUNDARY INTERACTIONS AND COLLAPSING STRONGER CELLS WILL POSE AN ISOLATED SEVERE RISK...MOST COMMON DURING AFTERNOON/EVENING PEAK HEATING. TEMPS...WARMING 850MB TEMPS WILL ENABLE HIGHS TO RETURN INTO THE MID/UPPER 80S ACROSS THE ENTIRE FORECAST AREA SUNDAY AND MONDAY. MORE WIDESPREAD PRECIP AND CLOUDS TUESDAY WILL KEEP TEMPS SEVERAL DEGREES LOWER...GENERALLY FROM THE UPPER 70S TO MID 80S. UTILIZED CONSMOS GUIDANCE THROUGH THE PERIOD. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 258 PM EDT SAT JUN 21 2014 THE MAIN FOCUS OF THE EXTENDED TIMEFRAME REMAINS ON RAINFALL CHANCES ACROSS THE AREA. THE PERIOD BEGINS WITH BROAD LOW AMPLITUDE TROUGHING OVER THE GREAT LAKES AND NORTHERN PLAINS...WITH THE FORECAST AREA UNDER WEAK ZONAL FLOW ALOFT AND POST A WEAK FRONTAL PASSAGE. DESPITE THE WIND SHIFT...THE WARM AND MOIST CONDITIONS WILL CONTINUE WITH DEWPOINTS FORECAST IN THE MIDDLE TO UPPER 60 DEGREE RANGE. A COUPLE WEAK UPPER WAVES WILL MOVE ACROSS THE AREA BY FRIDAY NIGHT...BEFORE UPPER RIDGING AMPLIFIES ACROSS THE MISSISSIPPI AND OHIO RIVER VALLEYS FOR THE WEEKEND. STUCK CLOSE TO REGIONAL INITIALIZATION FOR POPS...KEEPING SLIGHT TO MAINLY LOW CHANCE POP IN THE FORECAST THROUGH THE EXTENDED TIMEFRAME. THE HIGHEST POPS ARRIVE ON FRIDAY AS THE RELATIVELY STRONGER OF THE SERIES OF WEAK UPPER WAVES MOVE ACROSS THE AREA. GENERALLY LOW TO MIDDLE 80S ARE EXPECTED...WITH TEMPS INCREASING TO THE MIDDLE TO UPPER 80S ON SATURDAY AS UPPER RIDGING INCREASES. && .AVIATION /DISCUSSION FOR THE 22/00Z TAFS/... ISSUED AT 705 PM EDT SAT JUN 21 2014 MAINLY VFR THROUGH THE PERIOD...WITH A FEW HOURS OF MVFR FOG POSSIBLY AT SOME OF THE OUTLYING SITES LATE TONIGHT. UPSTREAM CONVECTION IS APPROACHING KLAF AND KHUF AND WILL HAVE TO CARRY AT LEAST A FEW HOURS OF VCTS THERE...BUT INSTABILITY/SHEAR MUCH LESS FURTHER INTO CENTRAL INDIANA AND THUS WILL CARRY NO CONVECTION AND MONITOR THROUGH THE EVENING. STORMS HAVE SHOWN RAPID WEAKENING IN THE LAST HALF HOUR AND MAY NOT SURVIVE TO IND/BMG. WINDS WILL GENERALLY BE LIGHT AND VARIABLE OVERNIGHT...AND REMAINING LESS THAN 10KT THROUGH THE PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM...MRD AVIATION...NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 21, 10:15 AM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1015 AM EDT SAT JUN 21 2014 INZ021-028>031-035>049-051>057-060>065-067>072-221000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1015 AM EDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. A FEW STORMS MAY BE SEVERE...ESPECIALLY OVER WESTERN INDIANA. HAZARDS: LOCALIZED FLOODING...LIGHTNING...GUSTY WINDS...HAIL. TIMING: SCATTERED THUNDERSTORMS DEVELOPING AFTER 5 PM...WITH THE GREATEST COVERAGE EXPECTED DURING THE EVENING AND OVERNIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND TONIGHT. AN ISOLATED SEVERE STORM IS POSSIBLE...CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL IN ADDITION TO HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH FRIDAY. IT IS TOO SOON TO DETERMINE IF ANY THUNDERSTORMS WILL BE SEVERE...HOWEVER LIGHTNING AND HEAVY RAIN ARE THREATS WITH ANY THUNDERSTORM. DISCUSSION: UPPER LEVEL DISTURBANCES AND A STAGNANT FRONTAL BOUNDARY WILL KEEP THE CHANCES FOR THUNDERSTORMS IN THE FORECAST FOR THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 21, 7:39 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT SAT JUN 21 2014
INZ028-029-035-036-043-044-220045-
FOUNTAIN-MONTGOMERY-PARKE-TIPPECANOE-VERMILLION-WARREN-
739 PM EDT SAT JUN 21 2014
...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHWESTERN
MONTGOMERY...WESTERN PARKE...SOUTHWESTERN TIPPECANOE...VERMILLION AND
WARREN COUNTIES UNTIL 845 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
BOSWELL TO GEORGETOWN...AND MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
COVINGTON...
WILLIAMSPORT...
NEWPORT...
VEEDERSBURG...
CLINTON...
ROCKVILLE...
STATE LINE CITY...
RAINSVILLE...
FOSTER...
GESSIE...
WEST LEBANON...
PERRYSVILLE...
CAYUGA...
ATTICA...
DANA...
LODI...
YEDDO...
NEWTOWN...
KINGMAN...
MONTEZUMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4045 8754 4048 8752 4048 8741 4034 8691
3961 8723 3961 8731 3973 8754
TIME...MOT...LOC 2339Z 305DEG 23KT 4040 8744 3994 8770
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:45 PM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 6 hr |
| Jun 21, 7:39 PM EDT | Special Weather Statement | IND | Fountain, Parke, Vermillion, Warren | 66 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.